Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    HULK82 is offline New Member
    Join Date
    Oct 2003
    Posts
    36

    Help Help Help Bros

    hey guys i was wondering i have done juice before i did a cycle of dbol and sust now things are all weired and ****....i've been working out for like 6 years now i'm 22 5'11 226 pounds i just started dbol, test enth, and deca . i'm on my 5th week and all of a sudden i can't freak'n sleep at night like i mean i'm lucky with like 2 hours of sleep, also BREATHING it's like i'm having a anxiety attack i went to the doc he did like 2 blood tests and all good except my chloestrol is suppose to me 5 but it's like 11.5, and my blood pressures 170/90. he says it's just anxiety the breathing really screws me up it's like i'm gasping i even lessened the doses doc does not know i'm on juice, like before i was hit'n 500 deca week and 600 test a week with 40mg dbol a day now i'm done the dbol. and wanna starty winny in 2 weeks i'm gonna go for a 14 week cycle not the winny but deca and test.............is all this happening cuz of the juice or what...this has NEVER EVER happened to me before the doc says the breathing is all im my head and that the more i try to breath the more i f it up....he tells me to relax at night but it's kinda hard...........i dropped the dose to like 400 test a week and like 300 deca..........i'm freak'n out here bros......help me please.......or should i stop the juice...i don't want to though if this cuz of the juice how long with the gasping for breath last??????...........need help.......
    Last edited by HULK82; 03-05-2004 at 10:33 PM.

  2. #2
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    It is very common to have trouble sleeping especially near the beginning of cycles. Also when using deca I find myself out of breath quite often because of the high BP and added with water retention from dbol I would considder this someone normal. Keep your vitals monitored but you should be fine.

  3. #3
    greggor916's Avatar
    greggor916 is offline New Member
    Join Date
    Feb 2004
    Location
    Nor Cal
    Posts
    37
    You did crank? **** dude, there could've been anything in that ish.

  4. #4
    HULK82 is offline New Member
    Join Date
    Oct 2003
    Posts
    36
    i need more infor guys please help me out here if i stick with the 400 test week and 300 deca how much will i grow if i eat right and train right and do it for 10 weeks (thats how much i have left i have already been on it for 5)..........and how much will i keep if i do the post cycle right....????..............i need more help on the first thread though bro's..............the breaaaathing is piss'n me off....how long will it last for....and the sleeplessness....how long will that last for cuz i get bent over at school cuz of that....can't focus and keep on fall'n asleep....and when i wanna sleep at night i can't cus i can't sleep and also cuz that i'm gasping for breath every 10seconds or so....this is crazy need some advice and some right and accurate advice bro's.

  5. #5
    LuvMuhRoids's Avatar
    LuvMuhRoids is offline Anabolic Member
    Join Date
    Nov 2003
    Location
    Behind Ur booty
    Posts
    3,071
    Hulk, you need to learn how to type out posts with paragraph breaks bro. I couldn't even read half that. Far as I could read your concern is to the side affects of the steroids .

    Your body is reacting to the new introduction of steroid into the system. Your body has a natural leveling and it is trying to adjust to the high dosages and supplemented testosterone , as well as, induced hormones. You will feel sudden heart flutters, fast or hard beatings, headaches, dizziness, insomnia is most common, and raised blood pressure.

    This is temporary and after a few weeks the body will adjust and level off to compensate for this. Make sure you take your supps. Milk thistle, ALA, Flax seed oil, multi-V, and melatonin to help with the sleeping. Drink plenty of distilled water, keep the kidney's flushed.

    You should be ok.

  6. #6
    palequail's Avatar
    palequail is offline Banned
    Join Date
    Feb 2004
    Location
    The OC aka Tits and Ass!!
    Posts
    1,713
    if you really need to take some tylenol Pm or something like nyquil...that might help for a little while..then ween off that....or just train till you drop...I like that method...seriously push my body to the limit..I always sleep better

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •